Impuretés dans une structure périodique
[Impurities in a periodic structure]
Journées équations aux dérivées partielles (1990), article no. 20, 12 p.
@article{JEDP_1990____A20_0,
     author = {Klopp, Fr\'ed\'eric},
     title = {Impuret\'es dans une structure p\'eriodique},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {20},
     publisher = {Ecole polytechnique},
     year = {1990},
     zbl = {0707.35125},
     mrnumber = {91k:35184},
     language = {fr},
     url = {http://archive.numdam.org/item/JEDP_1990____A20_0/}
}
TY  - JOUR
AU  - Klopp, Frédéric
TI  - Impuretés dans une structure périodique
JO  - Journées équations aux dérivées partielles
PY  - 1990
DA  - 1990///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1990____A20_0/
UR  - https://zbmath.org/?q=an%3A0707.35125
UR  - https://www.ams.org/mathscinet-getitem?mr=91k:35184
LA  - fr
ID  - JEDP_1990____A20_0
ER  - 
%0 Journal Article
%A Klopp, Frédéric
%T Impuretés dans une structure périodique
%J Journées équations aux dérivées partielles
%D 1990
%I Ecole polytechnique
%G fr
%F JEDP_1990____A20_0
Klopp, Frédéric. Impuretés dans une structure périodique. Journées équations aux dérivées partielles (1990), article  no. 20, 12 p. http://archive.numdam.org/item/JEDP_1990____A20_0/

[ADH] S. Alama, P. Deift, R. Hempel, Eigenvalue branches of the Schrödinger operator H-λW in a gap of σ(H). Comm. Math. Phys., 121, 1989, 291-321. | MR | Zbl

[B] F. Bentosela, Scattering from impurities in a crystal., Comm. Math. Phys. 46, 1976, 153-166. | MR

[C] J. Callaway, Energy Band Theory., Academic Press, New York/London, 1964. | MR | Zbl

[Ca] U. Carlsson, An infinite number of Wells in the semi-classical limit, Preprint de l'université de Lund, 1989 (à paraître dans Asymptotic Analysis). | Zbl

[DH] P. Deift, R. Hempel, On the existence of eigenvalues of the Schrödinger operator H-λW in a gap of σ(H). Comm. Math. Phys., 103, 1986, 461-490. | MR | Zbl

[GS] F. Gesztesy, B. Simon, On a theorem of Deift and Hempel., Comm. Math. Phys. 116, 1988, 503-505. | MR | Zbl

[HSj] B. Helffer, J. Sjöstrand, Multiple wells in the semi-classical limit 1, Comm. P.D.E 9 (4) 1984, 337-408. | Zbl

[KS] M. Klaus, B. Simon, Coupling constant thresholds in non relativistic quantum mechanics., Ann. of Phys. 130, 1980, 251-281. | MR | Zbl

[LL] L. Landau, E. Lifschitz, Mecanique quantique, théorie non relativiste, Editions MIR, Moscou, 1966. | Zbl

[O] A. Outassourt, Comportement semi-classique pour l'opérateur de Schrödinger à potentiel périodique, J. Funct. Anal. 72, 1987, 65-93. | MR | Zbl

[P] A. Persson, Bounds for the discrete part of the spectrum of a semi-bounded Schrödinger operator, Math. Scand. 8, 1960, 143-153. | EuDML | MR | Zbl

[S1] B. Simon, Semi-classical analysis of low lying eigenvalues I. Nondegenerate minima: Asymptotic expansion., Annales I.H.P 38 (3), 1983, 295-307. | EuDML | Numdam | MR | Zbl

[S2] B. Simon, Semi-classical analysis of low lying eigenvalues III. Width of the ground state band in strongly coupled solids., Ann. of Phys. 158(2), 1984, 415-420. | MR | Zbl

[S3] B. Simon, The bound state of a weakly coupled Schrödinger operator in one or two dimensions., Ann. of Phys. 97, 1976, 279-288. | MR | Zbl

[Sk] M.M. Skriganov, Geometric and arithmetic methods in the spectral theory of multidimensional periodic operators., Proc. of the Steklov Inst. of Math., 2, 1987. | MR | Zbl